Brown discharge/possible missed period while on the pill?
Patient :I have been taking Microgestin Fe 1/20 birth control pills for almost a full month now. I started them the Sunday following my last period as I was directed to by my doctor. About a week and a half ago, I started getting dark brown discharge that would occasionally come with very, very, small amounts of blood that seem to be somewhat like mucous, so I assumed that I had just gotten my period early and continued to take the pill daily. The discharge stopped for 2-3 days, then began again. I was supposed to get my period yesterday, which was 2 days after my placebo pills in the birth control pack were started. The discharge has started up again and I'm unsure if this is my actual period or if there is something I should be worried about. I don't believe I could be pregnant because I have only had sex twice since my last period and both times were protected. We were also interrupted both times before he could ejaculate. So, what is this that's happening to me?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.